# SDR SWIA202163083

- Difficulty date: October 31, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH670321725
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW RH FLOOR SILL PILOT HOLE MISDRILLED, BACK DRILL NEW FLOOR SILL FOR FS 310.00-319.00       (C-CHECK RO 12/07/2021)    ORDERED & RECEIVED NEW R/H FLOOR SILL , SILL INSTALLED ON JOB 710233104 OP39 CO 23615286
